My cardiologist gave up, he's rude !

For the last 3-4 years I been having this cardiologist he has bad bed manners not patient gets upset easily..any way he put me on cartia xt 3 years ago ..120mg per day somehow he saw something on pacemaker check and he increased doze to 180 I couldn't take side effects.  So few months ago put me on metropolol 12.5 twice per day . Last week he suggested me to get on 25mg twice per day . I tried for 3 days I felt horrible..I don't know why im. So sensative with increase dosez ..I got referred to electricity cardiologist still pending..so my question is why does my cardiologist doesn't try other medicine with Me cause he Sad go back to your old dosage under your own risk ??? I feel that I have no choice right now the dosage doesn't benefit my condition. So when I get to see the new cardiologist will he take over or will I be seeing both?? One is regular cardiologist other one it's eked electricity.  I wonder what Medication bew Dr will have in mind 


3 Comments

Your team

by Lavender - 2022-07-15 18:39:35

Your Cardiologist and EP(electrophysiology cardiologist) will be a team. Given your present tug of war with your cardiologist, he may be glad you're getting more advice from the EP. When a doctor prescribes something they do want your input on reactions to the medication but they don't want a combative patient. Your concerns must be conveyed to the doc with patience and respect. Mutual respect. 
 

When you choose to take a dosage other than what the dr advises, you are on your own. He can't back up you up when you go rogue. 

Medication Side Effects

by Marybird - 2022-07-15 21:21:35

The only thing I could add to Lavender's comments would be that when you start taking a newly prescribed medication, it isn't unusual to experience some side effects of that medication. This may last for a few days to several weeks, but side effects subside over that time for most people. So it's important to give a new medication a chance to see if it'll work for you by taking it long enough ( say up to a month or so) to see if the side effects diminish and the medication is doing its job. Giving up on a medication 2-3 days after you start taking it because you don't like the way it feels is not doing this. Would be different if your side effects are life threatening, but in that case you'd probably seek emergency medical help. 

 

Medication

by doublehorn48 - 2022-07-16 11:02:51

I would take the cardiologist's advice and cut back on the doseage and see what the EP says. It doesen't sound to me like you are combative your cardiologist is rude. I'd find another cardiologist.

You know you're wired when...

Jerry & The Pacemakers is your favorite band.

Member Quotes

My pacemaker was installed in 1998 and I have not felt better. The mental part is the toughest.